# SDR SWIA2020041050084

- Difficulty date: January 21, 2020
- Submitted: April 10, 2020
- Operation: Air carrier
- Aircraft: N975SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7951
- Aircraft time: 40,255 hours, 34,309 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER INTERIOR PAX DOOR  SILL  F.S. 282 @  STRGR 4 LT. IS CRACKED THROUGH FASTENERS BOTH SIDES.   (C-CHECK) RO 4/9/2020   REMOVED ANGLE CRACKED AT UPPER INTERIOR PAX DOOR SILL AREA FS 282 AND STGR 4 LT AND INSTALLED NEW BRACKET P/N 600-31057-19. IAW CRJ200 SRM.
